Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 46, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 4, 2009, 3:51 PM EDT for Madison County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2009, 3:51 PM EDT (19:51 UTC)
- Expired
- Aug 4, 2009, 6:13 PM EDT
- In force
- 2 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Madison County, KY
The radar
The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3443 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 041951
FFWLMK
KYC151-042245-
/O.NEW.KLMK.FF.W.0046.090804T1951Z-090804T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 645 PM EDT
* AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MODERATE TO HEAVY RAINFALL ACROSS MADISON COUNTY. RADAR HAS
ESTIMATED ONE INCH OF RAIN HAS FALLEN NORTH OF A MADISON TO
KIRKSVILLE LINE. ANOTHER ONE TO AS MUCH AS TWO INCHES OF RAIN IS
EXPECTED THROUGH 645 PM EDT WHICH WILL LEAD TO FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WACO...
VALLEY VIEW...RICHMOND...BEREA...REDHOUSE AND KIRKSVILLE.
THE RUGGED TERRAIN ALONG THE CREEKS AND STREAMS WILL HAVE THE
GREATEST THREAT OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3778 8411 3767 8410 3764 8414 3757 8410
3756 8418 3752 8421 3752 8430 3754 8436
3776 8453 3781 8447 3784 8449 3787 8442
3785 8439 3789 8439 3789 8435 3791 8429
3788 8427 3785 8409 3782 8413 3780 8409
$$
AV/JDG2 follow-up statements
000
WGUS73 KLMK 042116
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EDT TUE AUG 4 2009
KYC151-042245-
/O.CON.KLMK.FF.W.0046.000000T0000Z-090804T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON KY-
516 PM EDT TUE AUG 4 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
MADISON COUNTY...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY RAIN ACROSS MADISON COUNTY. LAW
ENFORCEMENT OFFICIALS REPORTED THAT SIMPSON LANE IN THE NORTHERN
PART OF THE COUNTY WAS FLOODED FOR A TIME BUT NOW HAS RE-OPENED.
HIGHWAY 52 AT COLLEGE HILL ROAD NEAR THE COMMUNITY OF WACO WAS
FLOODED EARLIER...BUT IS NOW PASSABLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR KENTUCKY.
&&
LAT...LON 3778 8411 3767 8410 3764 8414 3757 8410
3756 8418 3752 8421 3752 8430 3754 8436
3776 8453 3781 8447 3784 8449 3787 8442
3785 8439 3789 8439 3789 8435 3791 8429
3788 8427 3785 8409 3782 8413 3780 8409
$$
MJ000
WGUS73 KLMK 042213
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT TUE AUG 4 2009
KYC151-042217-
/O.CAN.KLMK.FF.W.0046.000000T0000Z-090804T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MADISON KY-
613 PM EDT TUE AUG 4 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON COUNTY...
THE HEAVY RAIN HAS MOVED OUT OF THE COUNTY. MADISON COUNTY
EMERGENCY MANAGEMENT PERSONNEL AND SPOTTERS REPORT THAT THE WATER
HAS RECEDED. THEREFORE THE WARNING HAS BEEN CANCELLED EARLY FOR
MADISON COUNTY.
SCATTERED STORMS ARE POSSIBLE TONIGHT...BUT ARE NOT EXPECTED TO
CAUSE ADDITIONAL FLOODING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR KENTUCKY.
LAT...LON 3778 8411 3767 8410 3764 8414 3757 8410
3756 8418 3752 8421 3752 8430 3754 8436
3776 8453 3781 8447 3784 8449 3787 8442
3785 8439 3789 8439 3789 8435 3791 8429
3788 8427 3785 8409 3782 8413 3780 8409
$$
JDGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:00 PM EDT, 51 minutes earlier.
Area forecast discussion, Aug 4, 3:00 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATE... NATIONAL WEATHER SERVICE LOUISVILLE KY 300 PM EDT TUE AUG 4 2009 .SHORT TERM (TONIGHT AND WEDNESDAY)... WE WILL DROP SEVERE THUNDERSTORM WATCH 656 AT 4 PM AS THAT IS THE TIME IT WILL EXPIRE. MCS OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY WILL CONTINUE TO DROP SOUTH AND EAST THIS EVENING WITH ADDITIONAL VERY HEAVY RAIN AND STRONG WINDS EXPECTED. SEVERE THUNDERSTORM WATCH 656 REMAINS IN EFFECT UNTIL 20Z AND SEVERE THUNDERSTORM WATCH 657 UNTIL 00Z. A COOL FRONT WAS LOCATED FROM CENTRAL MISSOURI TO NORTHERN INDIANA THIS AFTERNOON AND WILL CONTINUE TO DROP SLOWLY SOUTH TONIGHT AND WEDNESDAY AS AN UPPER LEVEL TROUGH SHARPENS UP ACROSS THE GREAT LAKES REGION TONIGHT. WE WILL FOLLOW THE NAM SOLUTION FOR THE NEXT 24 HOURS HAS IT HAS BEEN THE MODEL OF CHOICE FOR THE LAST FEW DAYS. WE WILL CONTINUE HIGH POPS TONIGHT AND WEDNESDAY MORNING AS ADDITIONAL PRECIPITATION OCCURS AHEAD OF THE FRONT. TEMPERATURES LATE THIS AFTERNOON AND WEDNESDAY WILL CONTINUE TO BE STORM DEPENDENT. BWG HAS RISEN TO 90 THIS AFTERNOON WHILE OVER THE NORTHERN FORECAST AREA READINGS HAVE STRUGGLED TO REACH 75. .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... THE LONG RANGE MODELS REMAIN IN AGREEMENT THROUGH THE WEEKEND BEFORE BEGINNING TO DIVERGE BY THE MIDDLE OF NEXT WEEK. THE DEEPER EASTERN CANADA TROUGH WILL FORCE THE COOL FRONT WELL SOUTH OF THE FORECAST AREA LATE WEDNESDAY. SO WE HAVE TAKEN POPS OUT OF THE FORECAST FOR THURSDAY WITH A MILD MOSTLY SUNNY DAY EXPECTED. THE HEAT WILL BEGIN TO RETURN FRIDAY AS THE WESTERN U.S. RIDGE SHIFTS INTO THE EASTERN UNITED STATES. A WARM FRONT WILL SHIFT NORTH OF THE REGION FRIDAY AND WE CANNOT RULE OUT A FEW AFTERNOON SHOWERS OR THUNDERSTORMS ACROSS SOUTHERN INDIANA. WE WILL KEEP FRIDAY THROUGH MONDAY DRY AS THE UPPER RIDGE SETS UP FROM THE GULF COAST STATES INTO THE LOWER OHIO VALLEY. TEMPERATURES SATURDAY AND SUNDAY WILL WARM WELL INTO THE 90S WITH LOWS IN THE 70S. THE RIDGE WILL BEGIN TO FLATTEN OUT TUESDAY AND ANOTHER WEAK FRONT MAY DROP INTO THE REGION SO WE WILL MENTION LOW CHANCE POPS THAT DAY. && .AVIATION (04/18Z TAFS)... ANOTHER CONVECTIVE COMPLEX WILL MOVE ACROSS INDIANA AND NORTHERN KENTUCKY THIS AFTERNOON. A LINE OF STRONG STORMS ASSOCIATED WITH THE SYSTEM WILL MOVE THROUGH LOUISVILLE BETWEEN 1830 AND 19Z AND LEX BETWEEN 21 AND 22Z. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE AT BWG THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL CONTINUE TO POSSIBLE TONIGHT AND WEDNESDAY AHEAD OF A COOL FRONT. VFR CONDITIONS EXPECTED OUTSIDE STORMS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...JA LONG TERM....JA AVIATION.....JA
Hazardous weather outlook, Aug 4, 3:42 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM EDT TUE AUG 4 2009 INZ076>079-083-084-089>092-KYZ030>033-051945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY- 342 PM EDT TUE AUG 4 2009 /242 PM CDT TUE AUG 4 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AS A COLD FRONT APPROACHES THE REGION. THESE STORMS COULD PRODUCE SOME ADDITIONAL HEAVY RAIN AND DANGEROUS CLOUD- TO- GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY. GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING ARE EXPECTED WITH ANY STORMS .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE STORMS AS WELL AS HEAVY RAIN OR FLOODING THIS EVENING. KYZ023>029-034>043-045>049-053>057-061>067-070>078-081-082-051945- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY- ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY- NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY- MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY- HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY- RUSSELL KY-CUMBERLAND KY-CLINTON KY- 342 PM EDT TUE AUG 4 2009 /242 PM CDT TUE AUG 4 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THIS EVENING AS A COLD FRONT APPROACHES. THESE STORMS COULD PRODUCE LOCALIZED WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS CLOUD- TO-GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY. GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING ARE EXPECTED WITH ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE STORMS AS WELL AS HEAVY RAIN OR FLOODING THIS EVENING. JA
In the hours before
Local storm report, Aug 4, 3:29 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG HARNED 37.75N 86.42W
08/04/2009 BRECKINRIDGE KY TRAINED SPOTTER
TREES AND POWER LINES DOWN
&&
EVENT NUMBER LMK0900067
AMLSpecial weather statement, Aug 4, 3:29 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT TUE AUG 4 2009 KYZ024-026>028-061-042100- BRECKINRIDGE-BUTLER-GRAYSON-HARDIN-OHIO- 229 PM CDT TUE AUG 4 2009 ...THUNDERSTORMS WITH 40 TO 50 MPH WINDS AND VERY HEAVY RAIN FROM CENTRAL BRECKINRIDGE TO CENTRAL OHIO COUNTY... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS FROM 6 MILES NORTHEAST OF HARDINSBURG TO 6 MILES SOUTHWEST OF HARTFORD...MOVING SOUTHEAST AT 20 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING...VERY HEAVY RAIN...AND WIND GUSTS FROM 40 TO 50 MPH ARE EXPECTED WITH THIS TIME. PEA SIZE HAIL ALSO IS POSSIBLE. THESE STORMS WILL MOVE ACROSS EASTERN BRECKINRIDGE...EASTERN OHIO...WESTERN GRAYSON...WESTERN HARDIN...AND NORTHERN BUTLER COUNTIES. THE STORMS WILL BE NEAR LEITCHFIELD AND CANEYVILLE AROUND 325 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES. && TF
Local storm report, Aug 4, 3:35 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0333 PM FLASH FLOOD LEXINGTON 38.04N 84.46W
08/04/2009 FAYETTE KY NWS EMPLOYEE
8 TO 9 INCHES OF FLOWING WATER OVER TODDS ROAD FOREST
HILL AND MCFARLAND LN
&&
EVENT NUMBER LMK0900068
NFLocal storm report, Aug 4, 3:38 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
338 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0312 PM FLASH FLOOD 7 N FRANKFORT 38.29N 84.87W
08/04/2009 FRANKLIN KY EMERGENCY MNGR
NUMEROUS ROADS WERE FLOODED IN THE COUNTY. THEY
INCLUDED CAMP PLEASANT ROAD AND SEEDER ROAD IN THE PEAKS
MILL AREA. THERE WAS A HIGH WATER RESCUE ON OAKLAND
BRANCH ROAD. NUMEROUS SECONDARY ROADS IN NORTHEAST
FRANKLIN COUNTY WERE COVERED WITH WATER.
&&
EVENT NUMBER LMK0900069
AMLSpecial weather statement, Aug 4, 3:38 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 338 PM EDT TUE AUG 4 2009 KYZ054>057-066-067-042015- BOYLE-CASEY-GARRARD-LINCOLN-MADISON-MARION- 338 PM EDT TUE AUG 4 2009 ...STRONG STORMS MOVING INTO BOYLE...CASEY...GARRARD...LINCOLN...MADISON AND MARION COUNTIES... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF RICHMOND TO LANCASTER TO 11 MILES NORTHWEST OF LIBERTY...AND MOVING SOUTHEAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAINFALL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR STANFORD AROUND 345 PM EDT. NEAR LIBERTY AROUND 400 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LS
Local storm report, Aug 4, 3:51 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 PM EDT TUE AUG 04 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
08/04/2009 TAYLOR KY EMERGENCY MNGR
SEVERAL TREES DOWN WITHIN CITY LIMITS AND METAL ROOF
REPORTED BLOWN OFF
&&
EVENT NUMBER LMK0900070
NFThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:50 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 25 min |
| Aug 4, 8:13 AM EDT | Flash Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Aug 4, 8:17 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Aug 4, 8:45 AM EDT | Flash Flood Warning | LMK | Jefferson | 2 hr |
| Aug 4, 9:18 AM EDT | Flash Flood Warning | LMK | Jefferson | 103 min |
| Aug 4, 10:48 AM EDT | Areal Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 10:55 AM EDT | Areal Flood Warning | LMK | Jefferson, Oldham | 3 hr |
| Aug 4, 11:00 AM EDT | Areal Flood Warning | LMK | Jefferson | 3 hr |
| Aug 4, 11:23 AM EDT | Areal Flood Warning | LMK | Bullitt | 3 hr |
| Aug 4, 1:29 PM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Aug 4, 1:33 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 27 min |
| Aug 4, 1:43 PM EDT | Flash Flood Warning | LMK | Henry, Jefferson, Oldham | 4 hr |
| Aug 4, 1:54 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 36 min |
| Aug 4, 1:56 PM EDT | Flash Flood Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 4 hr |
| Aug 4, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more | 29 min |
| Aug 4, 2:55 PM EDT | Flash Flood Warning | LMK | Franklin | 3 hr |
| Aug 4, 2:59 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Madison | 46 min |
| Aug 4, 3:12 PM EDT | Flash Flood Warning | LMK | Fayette | 4 hr |
| Aug 4, 3:18 PM EDT | Flash Flood Warning | LMK | Clark | 3 hr |
| Aug 4, 3:42 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 34 min |
| Aug 4, 4:04 PM EDT | Flash Flood Warning | LMK | Trimble | 3 hr |
| Aug 4, 4:10 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 35 min |
| Aug 4, 5:09 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 25 min |
| Aug 4, 5:18 PM EDT | Areal Flood Warning | LMK | Henry, Jefferson, Oldham | 6 hr |
| Aug 4, 5:25 PM EDT | Areal Flood Advisory | LMK | Butler, Logan, Warren | 80 min |
| Aug 4, 5:44 PM EDT | Areal Flood Warning | LMK | Franklin | 4 hr |
| Aug 4, 6:02 PM EDT | Areal Flood Warning | LMK | Harrison | 5 hr |
| Aug 4, 6:13 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 32 min |
| Aug 4, 7:02 PM EDT | Areal Flood Warning | LMK | Trimble | 3 hr |
| Aug 4, 7:15 PM EDT | Areal Flood Warning | LMK | Fayette | 2 hr |
| Aug 4, 7:56 PM EDT | Flash Flood Warning | LMK | Butler, Ohio | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.